Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Flu symptoms, excessive belching, sore ribs, knee pain, diarrhea. Took aleve. Medical attention required?

My husband had the flu for 3 days....Now he has excessive belching , really sore ribs and stomach( didn t have vomiting) pain in knees, trouble walking. During the flu period he had severe diareah. Took 4 aleve a day....way too many. Is this just dehydration or should we go to the emergency room....He is 75 years old
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your husband seems to be having after effects of taking ALEVE,it has resulted in gastritis,and diarrhoea along with electrolyte imbalance.
Ask him to take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day,light food and plenty of water,juices and coconut water to take care of his electrolyte imbalance.There doesn't seem to be any need o go to ER.Above mentioned measures should make you all right in couple of days.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor